A stochastic particle method for some one-dimensional nonlinear p.d.e
Mireille Bossy and
Denis Talay
Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 43-50
Abstract:
We consider the one-dimensional nonlinear P.D.E. in the weak sense: When the initial condition is a probability on R, the solution Ut is the distribution of the random variable Xt where (Xt) is a nonlinear stochastic process in the sense of McKean.
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0065D
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:43-50
DOI: 10.1016/0378-4754(93)E0065-D
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().